MathSciNet Relay Station
MathSciNet bibliographic data
MR318390 22D05
Liukkonen, John R. Dual spaces of groups with precompact conjugacy classes. Trans. Amer. Math. Soc. 180 (1973), 85–108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement